# SDR P5CA9900628

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806FT
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clips
- Condition: Cracked
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS ON CLIPS AT NOSE WHEEL WELL VERTICAL BEAM WEB AT BS 340 R.  REPLACED CLIPS PER SRM 51-30-02.
